# SDR HALA2013022200025

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 18,003 hours, 43,333 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910797513
- Part serial: B0606
- Condition: Failed
- Location: Nr 4
- Part time: 436 hours, 1,025 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 TIRE FAILURE CAUSED NR 2 ENG ATTRITION LINING DAMAGE AT 3 PLACES FROM 10 TO 11 0'CLOCK POSITION.  INSTALLED NR 2 ENG IAW HAL M143-717.   OPS AND LEAK CHECK GOOD.
